# SDR SWIA202502281207

- Difficulty date: December 7, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN IS DENTED BETWEEN MID DD2 AND DD3 INTERCOSTAL      (C-CHECK RO 2/26/2025)    REPAIRED PAX DOOR OUTER SKIN DAMAGE REF-CRJ-900 MHIRJ REO 690-52-11-985 REV -- DATE 2024-12-24, COMPLIED WITH ALL STEPS OF THE REO 690-52-11-985 REV -- DATE 2024-12-24. LEAK CHECK GOODCOMPLIED WITH TASK 51-900-1002-SKY
